# SDR BJNA021101

- Difficulty date: October 10, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK INSPECTION DISCOVERED RIGHT WING INBOARD AFT FLAP LOWER SKIN DELAMINATED AT T/E SECTION.  CUT OUT DELAMINATED AREA .5 INCH BY 1 INCH.  FABRICATED AND INSTALLED SKIN SECTION AND DOUBLER.  BONDED AND APPLIED FIBERGLASS REPAIR IAW B737 SRM 51-40-2 AND TIMCO REO-L00602 REV A.  (M)
